Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 49, NWS Fort Worth, TX

October 24, 2010Rains County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 24, 2010, 6:25 PM CDT for Rains County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2010, 6:25 PM CDT (23:25 UTC)
Expired
Oct 24, 2010, 7:00 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Rains County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WFUS54 KFWD 242325
TORFWD
TXC379-250015-
/O.NEW.KFWD.TO.W.0049.101024T2325Z-101025T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 715 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR POINT...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  EMORY AROUND 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3280 9589 3281 9591 3299 9593 3299 9590
      3299 9567 3296 9565 3280 9563
TIME...MOT...LOC 2325Z 259DEG 29KT 3290 9581

$$


CAVANAUGH
2 follow-up statements
941 
WWUS54 KFWD 242336
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT SUN OCT 24 2010

TXC379-250015-
/O.CON.KFWD.TO.W.0049.000000T0000Z-101025T0015Z/
RAINS TX-
636 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR RAINS
COUNTY...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF 
EMORY...MOVING EAST AT 40 MPH. ANOTHER STRONG CIRCULATION WAS 
LOCATED 6 MILES SOUTH OF EMORY...ALSO MOVING EAST AT 40 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3280 9589 3281 9591 3299 9593 3299 9590
      3299 9567 3296 9565 3280 9563
TIME...MOT...LOC 2336Z 252DEG 37KT 3295 9564

$$
568 
WWUS54 KFWD 250000
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT SUN OCT 24 2010

TXC379-250010-
/O.CAN.KFWD.TO.W.0049.000000T0000Z-101025T0015Z/
RAINS TX-
700 PM CDT SUN OCT 24 2010

...THE TORNADO WARNING FOR RAINS COUNTY IS CANCELLED...

AT 700 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE AREA...THUS THE WARNING WAS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3280 9589 3281 9591 3299 9593 3299 9590
      3299 9567 3296 9565 3280 9563
TIME...MOT...LOC 0000Z 252DEG 37KT 3303 9536

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 4:38 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 24, 4:38 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT SUN OCT 24 2010

.UPDATE...
ADDED DELTA...FANNIN...AND LAMAR TO TORNADO WATCH 707. UPDATED
PRODUCTS WILL BE OUT SHORTLY.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT SUN OCT 24 2010/

THROUGH TONIGHT...

TORNADO WATCH NUMBER 707 IS IN EFFECT FOR AREAS ALONG A DFW TO
HILLSBORO TO KILLEEN LINE WHERE SOME ENHANCED CUMULUS HAS
DEVELOPED BASED ON 1930Z VISIBLE SATELLITE IMAGERY. JUST EAST OF
THIS AREA OF ENHANCED CUMULUS LOCALLY CALCULATED PARAMETERS
INDICATE AN ENVIRONMENT WITH 2500 J/GK OF MIXED LAYER CAPE AND 0-6
KM BULK SHEAR OF 45 KTS. IF STORMS ARE ABLE TO DEVELOP ALONG THIS
LINE THERE IS A GOOD CHANCE THAT THEY WILL QUICKLY EVOLVE INTO
SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING
OUTFLOW WINDS. LOW LEVEL WINDS REMAIN VEERED OUT OF THE SOUTHWEST
AHEAD OF THIS LINE...AND DEW POINT DEPRESSIONS ARE ON THE ORDER OF
15 TO 20 DEG F...SO THE TORNADO POTENTIAL IS NOT HIGH.
HOWEVER...SUPERCELLS ARE LARGE AND STRONG ENOUGH FEATURES TO HAVE
A SUBSTANTIAL IMPACT ON THE LOW LEVEL ENVIRONMENT...SO ISOLATED
TORNADOES CANNOT BE RULED OUT.

THE SHORTWAVE TROUGH THAT IS CURRENTLY MOVING OVER THE FORECAST
AREA IS EXPECTED TO PROVIDE LARGE SCALE FORCING FOR ASCENT OVER
THE EASTERN HALF OF THE CWA THRU THE REMAINDER OF THE AFTERNOON
HRS. THIS FEATURE IS EXPECTED TO MOVE OFF TO THE EAST BY 03Z AND
LARGE SCALE FORCING FOR SUBSIDENCE IS EXPECTED TO MOVE OVER THE
AREA IN ITS WAKE. EXPECT THAT WHATEVER TSTM ACTIVITY DEVELOPS WILL
EITHER MOVE OFF QUICKLY TO THE NORTHEAST OR DISSIPATE A COUPLE OF
HOURS AFTER SUNSET.

ON MONDAY...A VERY POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM WILL
MOVE INTO THE CENTRAL PLAINS BY MONDAY AFTERNOON. THE GFS FORECAST
FOR H500 HEIGHTS RANKS AS 3 STANDARD DEVIATIONS BELOW NORMAL BASED
ON HPC/S STANDARDIZED ANOMALIES PAGE. THIS WILL LEAD TO DEEP/RAPID
CYCLOGENESIS NEAR THE SURFACE ACROSS THE CENTRAL AND NORTHERN
PLAINS STATES. OVER THE SOUTHERN PLAINS THE RAPIDLY DEEPENING
CYCLONE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION
BRINGING SOUTHWESTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35
MPH MONDAY AFTERNOON. WILL HAVE TO MONITOR FOR POTENTIAL WIND
ADVISORY CRITERIA MONDAY AFTERNOON...HOWEVER THIS WOULD BE MORE OF
A CONCERN IF THE DEEPENING CYCLONE WERE A LITTLE CLOSER TO THE
SOUTHERN PLAINS. THE BIGGEST CONCERN APPEARS TO BE FIRE WEATHER
FOR MONDAY AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN NEARLY
STATIONARY BY TOMORROW AFTERNOON. THE DRYLINE IS EXPECTED TO
REMAIN ORIENTED ALONG A DFW TO KILLEEN LINE. WEST OF THE DRYLINE
AFTERNOON RH VALUES ARE EXPECTED TO DIP BELOW 30 PERCENT. LOW
AFTERNOON RH VALUES COMBINED WITH STRONG SOUTHERLY WINDS WILL
CREATE HIGH OR VERY HIGH FIRE DANGER CONDITIONS FOR LOCATIONS
PRIMARILY WEST OF INTERSTATE 35 TOMORROW AFTERNOON. DUE TO RECENT
RAINFALL...FUELS ARE NOT EXPECTED TO BURN EASILY...THEREFORE NO
FIRE WEATHER WATCH OR WARNING WILL BE ISSUED WITH THIS FORECAST
PACKAGE.

EAST OF THE DRYLINE...DEW POINTS ARE EXPECTED TO REMAIN IN THE
LOWER TO MID 60S. THUNDERSTORMS ARE NOT EXPECTED LARGELY BECAUSE
OF WARM AIR IN THE MID TO UPPER LEVELS OF THE TROPOSPHERE
PROVIDING A STOUT CAP FOR ANY POTENTIAL TSTM INITIATION. BECAUSE
OF THE LOW LEVEL MOISTURE REMAINING IN PLACE FIRE DANGER WILL BE
LOWER EAST OF THE DRYLINE DESPITE SIMILAR LOW LEVEL WIND
INTENSITY.

MONDAY NIGHT...AS THE POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM
MOVES NORTHEAST OUT OF THE PLAINS IT WILL SEND A STRONG COLD FRONT
SOUTH THRU THE SOUTHERN PLAINS. THIS FRONT LOOKS TO MOVE THRU MUCH
OF NORTH TX JUST BEFORE SUNRISE TUESDAY MORNING. MAINTAINED LOW
CHANCE FOR THUNDERSTORMS IN FAR NORTHEAST CORNER OF THE CWA WHERE
BETTER LOW LVL MOISTURE WITH SOME MEAGER UPPER LVL SUPPORT EXISTS.
OTHERWISE THE FRONT IS EXPECTED TO MOVE THRU THE AREA WITHOUT
CAUSING MUCH IN THE WAY OF PRECIPITATION TO DEVELOP.

REMAINDER OF THE WEEK...REST OF THE FORECAST REMAINS ON TRACK.
WEAK FRONTAL BOUNDARY CONTINUES TO LOOK LIKE IT WILL MOVE SOUTH
THRU THE REGION WEDNESDAY NIGHT. WITH MOST OF THE LOW LVL MOISTURE
SCOURED OUT SOUTH OF THE REGION DUE TO MONDAY NIGHT/S COLD
FRONT...ONLY A FEW RAIN SHOWERS ARE EXPECTED TO DEVELOP WEDNESDAY
NIGHT AS THIS FRONT MOVES THRU THE AREA. OTHERWISE THE REMAINDER
OF THE FORECAST REMAINS DRY WITHOUT ANY LARGE STORM SYSTEMS
PROGGED TO MOVE INTO THE REGION.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  90  57  79  57 /  10   5  10   5   5
WACO, TX              66  90  61  83  56 /  30   5   5   5   5
PARIS, TX             61  88  58  77  53 /  30   5  20  10   5
DENTON, TX            59  88  53  78  53 /  10   5  10   5   5
MCKINNEY, TX          58  87  54  77  53 /  30   5  10   5   5
DALLAS, TX            64  89  60  78  58 /  20   5  10   5   5
TERRELL, TX           64  88  60  80  54 /  30   5  10  10   5
CORSICANA, TX         66  87  63  83  57 /  30   5  10   5   5
TEMPLE, TX            66  88  64  84  57 /  30   5   5   5   5
MINERAL WELLS, TX     54  91  52  79  54 /  10   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Oct 24, 2:45 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT SUN OCT 24 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
245 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...GENERALLY EAST OF THE I-35 CORRIDOR. LARGE HAIL
AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREATS.
TORNADIC SUPERCELLS ARE ALSO POSSIBLE. THE SEVERE WEATHER THREAT
WILL DIMINISH FROM WEST TO EAST AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST
TEXAS MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...PRIMARILY IN AREAS EAST OF THE I-35 CORRIDOR.

25

In the hours before

Local storm report, Oct 24, 5:19 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             AVALON                  32.20N  96.78W
10/24/2010  E1.75 INCH       ELLIS              TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN AVALON
Local storm report, Oct 24, 5:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             DEPORT                  33.52N  95.32W
10/24/2010  E1.00 INCH       LAMAR              TX   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL COVERING THE GROUND IN
            DEPORT
Local storm report, Oct 24, 5:28 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 SE AVALON             32.17N  96.74W
10/24/2010  E2.75 INCH       ELLIS              TX   TRAINED SPOTTER

            BASEBALL SIZE HAIL REPORTED 3 MILES SOUTHEAST OF AVALON
Local storm report, Oct 24, 5:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             COMMERCE                33.25N  95.90W
10/24/2010  E1.75 INCH       HUNT               TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL IN COMMERCE.
Local storm report, Oct 24, 5:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             LONE OAK                33.00N  95.93W
10/24/2010  E1.75 INCH       HUNT               TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL REPORTED IN LONE OAK
Local storm report, Oct 24, 5:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             4 S OTTO                31.39N  96.82W
10/24/2010  E1.75 INCH       FALLS              TX   TRAINED SPOTTER

            SPOTTER REPORTS GOLFBALL HAIL 4 MILES SOUTH OF OTTO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 1:30 PM CDTSpecial Weather StatementFWDHopkins, Rains30 min
Oct 24, 1:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains53 min
Oct 24, 2:23 PM CDTSevere Thunderstorm WarningFWDHopkins27 min
Oct 24, 3:55 PM CDTSpecial Weather StatementFWDCollin35 min
Oct 24, 4:02 PM CDTSevere Thunderstorm WarningFWDCollin58 min
Oct 24, 4:35 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt70 min
Oct 24, 4:41 PM CDTSpecial Weather StatementFWDHopkins34 min
Oct 24, 4:48 PM CDTSpecial Weather StatementFWDBell27 min
Oct 24, 4:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar20 min
Oct 24, 4:58 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
Oct 24, 5:04 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro56 min
Oct 24, 5:19 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar71 min
Oct 24, 5:25 PM CDTSevere Thunderstorm WarningFWDHunt50 min
Oct 24, 5:38 PM CDTTornado WarningFWDDelta, Hopkins52 min
Oct 24, 5:40 PM CDTTornado WarningFWDEllis, Navarro40 min
Oct 24, 5:45 PM CDTTornado WarningFWDFalls, Limestone45 min
Oct 24, 5:53 PM CDTTornado WarningFWDHopkins, Hunt, Rains37 min
Oct 24, 6:12 PM CDTSevere Thunderstorm WarningFWDNavarro63 min
Oct 24, 6:19 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt86 min
Oct 24, 6:23 PM CDTTornado WarningFWDHopkins37 min
Oct 24, 6:31 PM CDTTornado WarningFWDNavarro33 min
Oct 24, 6:36 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt19 min
Oct 24, 6:55 PM CDTSevere Thunderstorm WarningFWDHopkins65 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.